# SDR 2007UALA00463

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 43,370 hours, 6,600 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOPERATIVE AT SEAT 1E.  REPLACED LIGHT ASSY, OPS CHECKS OK .
